| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 2/2/2024, it was reported by a sales representative via (b)(4) that the univers vaultlock glenoid trial, ar-9236-02pp, broke during a case.No further details provided, additional information requested.Additional information provided 2/8: all fragments removed.Case was completed as scheduled with no issues or complications.Failure occurred during insertion.Device was believed to be tossed by csp.
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error due to excessive force during use.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was received.